MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC BATTERY 14.8V, 6.3 AH LI-ION BATTERY

PHILIPS NORTH AMERICA LLC BATTERY 14.8V, 6.3 AH LI-ION BATTERY
Model Number M3538A
Medical Device Problem Codes Failure to Charge (1085); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that the battery fails to charge.
 
Additional Manufacturer Narrative
Failure analysis: the battery was returned for failure analysis.The battery, received in a low charge, was able to charge (in both mrx heartstart unit and cadex c7200 battery analyzer), calibrate, and seemed to operate normally.The battery was received with indication that it needed to be calibrated.Battery calibration was successfully performed and resulted in a battery capacity of 88%.Except from the physical damage to the fuel gauge button there is no fault found with this battery functionality wise.The battery failure analysis found the battery only needed calibration.The battery did not malfunction needing only calibration.The customer to be sent replacement battery.No further action at this time.

Brand Name
BATTERY 14.8V, 6.3 AH LI-ION BATTERY
Common Device Name
BATTERY
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
MDR Report Key12006270
Report Number3030677-2021-12237
Device Sequence Number11527872
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public00884838002791
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3538A
Device Catalogue NumberM3538A
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/20/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1